MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter

BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter
Model Number 39575
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tip detachment occurred.The 50% stenosed target lesion was located in a moderately tortuous and mildly calcified vessel.A 035/260/1 amplatz super stiff was selected for use.During device preparation, the wire was rinsed with saline outside the patient.However, the tip detached when it was shaped.The device was exchanged prior to introduction to the patient and the procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
Amplatz Super Stiff
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia,
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25610845
Report Number2124215-2026-33596
Device Sequence Number9972210
Product Code DQX
UDI-Device Identifier08714729295655
UDI-Public(01)08714729295655(17)290210(10)38577065
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0038577065
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown